Advertisement

Evolution equations with fractional Gross Laplacian and Caputo time fractional derivative

  • Abdeljabbar GhanmiEmail author
  • Samah Horrigue
Article
  • 67 Downloads

Abstract

In this paper, we consider the evolution equations with fractional Gross Laplacian and generalized Caputo time fractional deravitive in infinite dimensional space of entire functions with growth condition. The convolution between a generalized function related to the Mittag–Leffler function and the initial condition has been given to demonstrate the explicit solutions. Moreover, we prove that the fundamental solution is related to the inverse stable subordinators and the symmetric \(\alpha \)-stable distribution.

Keywords

Generalized fractional Gross Laplacian Young function infinite dimensional entire functions with growth condition Caputo derivative symmetric \(\alpha \)-stable distribution 

2000 Mathematics Subject Classification

60H15 46F25 26A33 60H05 46G20 

Notes

Acknowledgements

The authors would like to express their sincere thanks to the anonymous reviewers for their valuable suggestions and corrections for improving the quality of the paper.

References

  1. 1.
    Chaves A, A fractional diffusion equation to describe Lévy flights, Phys. Lett. A  239 (1998) 13–16MathSciNetCrossRefGoogle Scholar
  2. 2.
    Chung D M and Ji U C, Some Cauchy problems in white noise analysis and associated semigroups of operators, Stoch. Anal. Appl.  17(1) (1999) 1–22MathSciNetCrossRefGoogle Scholar
  3. 3.
    Chrouda M B, Eloued M and Ouerdiane H, Convolution calculus and applications to stochastic differential equations, Soochow J. Math.  28(4) (2002) 375–388MathSciNetzbMATHGoogle Scholar
  4. 4.
    Erraoui M, Da Silva L and Ouerdiane H, Generalized fractional evolution equation, Fract. Calc. Appl. Anal. 10(4) (2007) 375–398MathSciNetzbMATHGoogle Scholar
  5. 5.
    Gross L, Potential theory on Hilbert space, J. Funct. Anal. 1 (1967) 123–181MathSciNetCrossRefGoogle Scholar
  6. 6.
    Gannoun R, Hachaichi R, Kree P and Ouerdiane H, Division de fonctions holomorphes a croissance \(\theta \)-exponentielle, Technical Report E 00-01-04, BiBoS (2000) (University of Bielefeld)Google Scholar
  7. 7.
    Gannoun R, Hachaichi R, Ouerdiane H and Rezgui A, Un théorème de dualité entre espaces de fonctions holomorphes à croissance exponentielle, J. Funct. Anal.  171(1) (2000) 1–14MathSciNetCrossRefGoogle Scholar
  8. 8.
    Hida T, Kuo H, Potthof J and Streit L, White noise: an infinite dimensional calculus (1993) (Dordrecht: Kluwer Academic Publishers)CrossRefGoogle Scholar
  9. 9.
    Hida T, Obata N and Saito K, Infinite-dimensional rotations and Laplacians in terms of white noise calculus, Nagoya Math. J. 128 (1992) 65–93MathSciNetCrossRefGoogle Scholar
  10. 10.
    Horrigue S and Ouerdiane H, Quantum Gross Laplacian and applications, Acta Appl. Math. 110(1) (2010) 215–226MathSciNetCrossRefGoogle Scholar
  11. 11.
    Horrigue S and Ouerdiane H, Quantum Heat Equation with Quantum \(K\)-Gross Laplacian: Solutions and Integral Representation, World Scientific, QP-PQ: Quantum Probability and White Noise Analysis (2010) vol. 25, pp. 185–202Google Scholar
  12. 12.
    Horrigue S and Ouerdiane H, Rotation invariant of Quantum Gross Laplacian, AIP Conf. Proc. 1232, 288 (2010)Google Scholar
  13. 13.
    Horrigue S and Ouerdiane H, Equicontinuous quantum generators, AIP Conf. Proc. 1327, 361 (2011)Google Scholar
  14. 14.
    Horrigue S and Ouerdiane H, Rotation invariance of quantum Laplacians, Stoch. Int. J. Probab. Stoch. Process. 84(2–3) (2012) 335–345MathSciNetCrossRefGoogle Scholar
  15. 15.
    Horrigue S, Ouerdiane H and Salhi I, Generalized fraction evolution equations with fractional Gross Laplacian, Fract. Calc. Appl. Anal. 19(2) (2016) 394–407,  https://doi.org/10.1515/fca-2016-0021 MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Kilbas A A, Pierantozzi T, Trujillo J J and Vázquez L, On the solution of fractional evolution equations, J. Phys. A 37(9) (2004) 3271–3283MathSciNetCrossRefGoogle Scholar
  17. 17.
    Kilbas A A, Srivastava H M and Trujillo J J, Theory and applications of fractional differential equations, North-Holland Mathematics Studies, vol. 204 (2006) (Amsterdam: Elsevier Science B.V.)CrossRefGoogle Scholar
  18. 18.
    Kuo H H, On Laplacian operators of generalized Brownian functionals, Lect. Notes Math. 1203 (1986) pp. 119–128MathSciNetCrossRefGoogle Scholar
  19. 19.
    Mainardi F, Pagnini G and Gorenflo R, Some aspects of fractional diffusion equations of single and distributed order, Appl. Math. Comput. 187(1) (2007) 295–305MathSciNetzbMATHGoogle Scholar
  20. 20.
    Mainardi F, Raberto M, Gorenflo R and Scalas E, Fractional calculus and continuous-time finance, II: The waiting-time distribution, Phys. A 287 (2000) 468–481CrossRefGoogle Scholar
  21. 21.
    Meerschaert M M, Benson D A, Scheffler H and Baeumer B, Stochastic solution of space–time fractional diffusion equations, Phys. Rev. E  65 (2002) 1103–1106MathSciNetCrossRefGoogle Scholar
  22. 22.
    Miller K and Ross B An introduction to the fractional calculus and fractional differential equations (1993) (New York: Wiley and Sons)zbMATHGoogle Scholar
  23. 23.
    Piech M A, A fundamental solution of the parabolic equation on Hilbert space II: The semigroup property, Trans. Am. Math. Soc.  150 (1970) 257–286MathSciNetzbMATHGoogle Scholar
  24. 24.
    Scalas E, Gorenflo R and Mainardi F, Fractional calculus and continuous-time finance, Phys. A 284 (2000) 376–384MathSciNetCrossRefGoogle Scholar
  25. 25.
    Uchaikin V V, Fractional derivatives for physicists and engineers, (2013) (Berlin: Springer)CrossRefGoogle Scholar

Copyright information

© Indian Academy of Sciences 2019

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of SciencesUniversity of Tunis El ManarTunisTunisia
  2. 2.Department of Mathematics, Faculty of Sciences and Arts KhulaisUniversity of JeddahJeddahKingdom of Saudi Arabia

Personalised recommendations